Open Access
Translator Disclaimer
2004 Generalized solutions of linear partial differential equations with discontinuous coefficients
Nathalie Caroff
Differential Integral Equations 17(5-6): 653-668 (2004).

Abstract

In this paper, we consider the Cauchy problem for linear first-order partial differential equations with discontinuous coefficients. We show that, under suitable assumptions, it has a unique continuous solution. Moreover, this solution is stable under perturbation of the coefficients. We also show that this solution can be expressed explicitly by integrating along generalized characteristics.

Citation

Download Citation

Nathalie Caroff. "Generalized solutions of linear partial differential equations with discontinuous coefficients." Differential Integral Equations 17 (5-6) 653 - 668, 2004.

Information

Published: 2004
First available in Project Euclid: 21 December 2012

zbMATH: 1174.35326
MathSciNet: MR2054940

Subjects:
Primary: 35F10
Secondary: 35C15 , 35D05

Rights: Copyright © 2004 Khayyam Publishing, Inc.

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.17 • No. 5-6 • 2004
Back to Top